# SDR CALA2025080707427

- Difficulty date: August 3, 2025
- Submitted: August 7, 2025
- Operation: Air carrier
- Aircraft: N13110
- Make and model: Boeing 757224
- Aircraft serial: 27300
- Aircraft time: 113,053 hours, 26,913 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Aileron Sys
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AS PER CAPTAIN:  AFTER AIRBORNE, ACFT PULLED VERY STRONG TO THE RT.  CAPTAIN ENGAGED AUTOPILOT CAUSING ACFT TO PULL EVEN HARDER TO RT.  CAPTAIN DISENGAGED AUTOPILOT.  ACFT PULLED TO LT.  CAUSING TO ABORT FLT & RETURN TO GATE.   PERFORMED MCDP BITE, LAST FLT FAULTS SHOWS A/P CTN MODE ERROR WITH DIAG CODE 112430, AILERON SERVO & SURFACE POS DISAGREE MORE THAN 3 DEG. FAULT IS REPEAT OF L/P 5579481 WITH SAME COMPLAINT OF RT BIAS IN LATERAL CONTROL.  ACCOMP MCDP GND TEST 66, AILERON SURF POS READINGS FOR L/C/R WERE +00.1/+00.0/-00.1. ACCOMP MCDP GND TEST 07, SERVO AILERON, TEST PASSES W/O FAULTS. DUE TO REPORTS OF PROBLEMS IN LATERAL CONTROL OCCURRING WITH & WITHOUT A/P ENGAGED,  QAR DISK PULLED AND FWD TO EWR PLANNING. NEW DISK INSTALLED. VERIFIED LT & RT AILERON RIGGING INSERTED PINS A1-A2-A3 AND A4.  ALL PINS MOVED FREELY AND ALSO REMOVED PINS A1-A2-A3-AND A-4 IAW AMM 27-11-00-825-030.  NO ADJUSTMENTS PERFORMED & VERIFIED AILERON FAIR LT & RT  ALSO IAW AMM  27-11-00-825-030. COMPLIED WITH AILERON TRIM ADJ IAW MM 27-11, NO FURTHER MX REQ'D.
